+91 8617752708

British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 5, Issue.: 5


Traveling Wave Solutions of the Simplified MCH Equation via Exp (−Φ(ξ)) -expansion Method


Harun-Or-Roshid1*, Md. Nur Alam1, M. Ali Akbar2 and Rafiqul Islam1

1Department of Mathematics, Pabna University of Science and Technology, Bangladesh.
2Department of Applied Mathematics, University of Rajshahi, Bangladesh.

Article Information
(1) Carlo Bianca, Department of Mathematical Sciences, Polytechnic University of Turin, Torino, Italy.
(1) Anonymous, Zagazig University, Zagazig, Egypt.
(2) Hasibun Naher, Department of Mathematics and Natural Sciences, BRAC University, Bangladesh.
Complete Peer review History: http://www.sciencedomain.org/review-history/7002


The exp(−Φ(ξ)) -expansion method is an efficient method for obtaining exact traveling wave solutions of nonlinear evolution equations. In this paper, the exp(−Φ(ξ)) -expansion method is applied to construct exact traveling wave solutions of the simplified MCH equation. The traveling wave solutions are expressed in terms of the hyperbolic functions, the trigonometric functions and the rational functions. It is shown that the method is straightforward and effective mathematical tool for solving nonlinear evolution equations in mathematical physics and engineering.

Keywords :

The exp(−Φ(ξ)) -expansion method, the simplified MCH equation, traveling wave solutions, solitary wave solutions.

Full Article - PDF    Page 595-605

DOI : 10.9734/BJMCS/2015/10800

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429